# SDR SWI2025F01461

- Difficulty date: October 22, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 26,184 hours, 15,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE (PUNCTURE) BETWEEN FRAME 93 AND FRAME 94 AND S23R AND S21R FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS.  DAMAGE FOUND TO BE INSIDE 1 BAY AT LOCATION ABOVE.  DAMAGE IS ONLY TO SKIN OF AIRCRAFT.  DAMAGE DIMENSIONS ARE 2.123" LONG BY 1.733" WIDE.  DAMAGE REQUIRES EVALUATION AS TO WHETHER IT IS A MAJOR/MINOR REPAIR. REFERENCE CP 31056519, FOR INITIAL WRITE UP. PUNCTURE BETWEEN FR 93 AND FR 94 AND S23R AND S21R FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS PER THE SRM.  DAMAGE FOUND TO BE INSIDE 1 BAY AT LOCATION ABOVE.  DAMAGE IS ONLY TO SKIN OF AIRCRAFT.  DAMAGE DIMENSIONS ARE 2.123" LONG BY 1.733" WIDE.  DAMAGE HAS BEEN DETERMINED TO BE MAJOR REPAIR PER GMM 3-26.
